Thunderstorm Wind, Coffee
- When
- June 30, 4:18 PM EST
- Where
- Coffee County, Douglas
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.500, -82.850
Large trees and power lines were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 30, 1:25 PM EST, 2 hours 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT SAT JUN 30 2001 CURRENTLY...HIGH PRES RIDGE WAS N OF THE FA WITH A WEAK 1016 MB LOW PRES CENTER APPROX 60NM S OF PNS. ATLC SEA BREEZE KICKING OFF SHOWERS AND THUNDERSTORMS OVER THE COASTAL COUNTIES WITH AFTN HEATING HELPING TO INITIATE STORMS INLAND. FAIRLY UNIFORM CU DEVELOPMENT OTHERWISE OVER INLAND COUNTIES AND EXPECT FURTHER HEATING/ATLC SEA BREEZE TO IGNITE CONVECTION REMAINDER OF AFTN. SHORT TERM AFFECT OF COMPLEX OF SHOWERS AND STORMS OVER THE FL PANHANDLE WILL BE CANOPY OF CIRRUS SPREADING OVER THE WERN COUNTIES. FORECAST...IT APPEARS THE ETA IS DOING A FAIRLY GOOD JOB WITH CONVECTION OVER THE REGION AT THIS TIME SO WILL FOLLOW CLOSELY TO IT WITH THIS PACKAGE. MODELS ARE SIMILAR DRIFTING THE SFC RIDGE LOCATED TO OUR N INTO N FL BY MON AS A FAIRLY STRONG COLD FRONT MOVES OVER THE MID ATLC STATES MON MORNING. SOMEWHAT DRIER AIR IS EXPECTED OVER THE FORECAST PD PRIMARILY OVER THE SRN HALF OF THE CWA SO LOOKS LIKE RAIN CHANCES ARE DECREASING THERE. ALOFT...5H RIDGE WILL BEGIN TO BUILD OVER THE AREA AND THEN DRIFT SWD LATE MON. EXPECT SEA BREEZES TO BE MAIN PLAYERS NEXT 2 DAYS TO DEVELOP CONVECTION DUE TO LIGHT BOUNDARY LAYER WINDS BUT LOOKS AS THOUGH ATLC SEA BREEZE WILL BE THE DOMINATE ONE. STEERING WINDS WILL ALSO SLACKEN AND SHIFT SLOWLY SW SUN AND MON GIVING COASTAL COUNTIES PRETTY SIMILAR POPS TO INLAND AREAS. GUIDANCE TEMPS AND POPS ARE CLOSE AND LOOK REASONABLE ALTHOUGH FWC POPS MAY BE SLIGHTLY TOO DRY OVER INLAND AREAS. MARINE...SE TO S WINDS AOB 15 KT TO CONTINUE THROUGH SUN THEN SHIFTING SW OVER THE NRN WATERS MON AS RIDGE SINKS SWD. NEW AVN RUN INDICATES COLD FRONT TO DROP S TO NEAR SAV ON TUE...WHICH IS IN AGREEMENT WITH THE 00Z MRF AND THE NEW UKMET RUN. MODELS THEN TEND WASH OUT THE FRONT THEREAFTER. WILL MAKE A FEW MINOR CHANGES TO THE EXTENDED MARINE. EXTENDED...BROAD TROUGHING REMAINS OVER THE ERN U.S. DURING MOST OF THE EXTENDED PD. AVN AND MRF BRING A STRONG 5H LOW OVER SERN CANADA TOWARD MID WEEK WHICH WILL DEEPEN E COAST TROUGH AND BRING PERHAPS A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE FA BY FRI. OVERALL NOT EXPECTING MUCH CHANGE TO THE CURRENT EXTEND FORECAST. PRELIM AMG 72/89/71/91 3524 SSI 75/87/75/88 2323 JAX 72/90/72/90 2423 GNV 71/90/71/91 3423 02 .JAX... FL...NONE. GA...NONE. ARS
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-302200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1230 PM EDT SAT JUN 30 2001 ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS... A MOIST SOUTHEAST FLOW WILL CONTINUE ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONGEST STORMS WILL BE OVER INTERIOR COUNTIES...ESPECIALLY TO THE WEST OF US 301. THE STORMS WILL MOVE TOWARDS THE NORTH AT 10 TO 15 MPH. SOME INLAND LOCATIONS WILL RECEIVE HEAVY RAINFALL BETWEEN 1 AND 2 INCHES IN A SHORT PERIOD OF TIME. ISOLATED FLOODING OF LOW LYING AREAS OR AREAS WITH POOR DRAINAGE WILL BE POSSIBLE. IN ADDITION...FREQUENT DEADLY LIGHTNING WILL OCCUR. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND WIND GUSTS OVER 40 MPH. MOVE INSIDE AT THE FIRST SIGN OF THREATENING SKIES OR SOUNDS OF THUNDER. ONSHORE WINDS NEAR 10 MPH WILL BRING A CHANCE OF RIP CURRENTS AT AREA BEACHES. SWIM AT GUARDED BEACHES IF VENTURING IN THE SURF. MARINERS...A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING GUSTY WINDS IN EXCESS OF 25 KNOTS OR WATERSPOUTS. IF THREATENING WEATHER SUDDENLY DEVELOPS OR APPROACHES YOUR LOCATION...BE PREPARED TO MOVE TO SAFE HARBOR QUICKLY. STORM SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2001Every state in 2001This day in weather historyWarnings in Georgia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255820.